MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC SURETRAK2 MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC SURETRAK2 MEDIUM CLAMP; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 961-578
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.No parts have been returned to the manufacturer for analysis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside of a procedure.It was reported that the clamp had a connection failure.There was no patient present when this issue was observed.On (b)(6) 2018, galip2 received following response from (b)(6).If the instruments pass verification or could they have passed verification? could not be obtained.The provided information has been confirmed with the physician/account: yes or no yes.
 
Additional Manufacturer Narrative
The clamp was returned to the manufacturer for analysis.Analysis found that the returned clamp was well worn but otherwise fully functional.No problem found.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURETRAK2 MEDIUM CLAMP
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8064664
Report Number1723170-2018-05630
Device Sequence Number950209
Product Code OLO
UDI-Device Identifier00721902467714
UDI-Public00721902467714
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number961-578
Device Catalogue Number961-578
Device Lot Number160404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date11/13/2018
Supplement Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1